Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 659804, 7 pages
http://dx.doi.org/10.1155/2013/659804
Research Article

Inverse Coefficient Problem of the Parabolic Equation with Periodic Boundary and Integral Overdetermination Conditions

Department of Management Information Systems, Kadir Has University, 34083 Istanbul, Turkey

Received 6 May 2013; Accepted 23 August 2013

Academic Editor: Daniel C. Biles

Copyright © 2013 Fatma Kanca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Baurzhan Aibek, Aizat Aimakhanova, Gani Besbaev, and Makhmud A. Sadybekov, “About one inverse problem of time fractional evolution with an involution perturbation,” vol. 1997, pp. 020012, . View at Publisher · View at Google Scholar
  • Irem Baglan, and Fatma Kanca, “An inverse coefficient problem for a quasilinear parabolic equation with periodic boundary and integral overdetermination condition,” Mathematical Methods in the Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Yashar T. Mehraliyev, and Gulshan Kh. Shafiyeva, “Determination of an Unknown Coefficient in the Third Order Pseudoparabolic Equation with Non-Self-Adjoint Boundary Conditions,” Journal of Applied Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Irem Baglan, “Determination of a coefficient in a quasilinear parabolic equation with periodic boundary condition,” Inverse Problems In Science And Engineering, vol. 23, no. 5, pp. 884–900, 2015. View at Publisher · View at Google Scholar
  • Mohammed S. Hussein, Daniel Lesnic, and Mansur I. Ismailov, “An inverse problem of finding the time-dependent diffusion coefficient from an integral condition,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  • Makhmud Sadybekov, Gulaiym Oralsyn, and Mansur Ismailov, “An inverse problem of finding the time-dependent heat transfer coefficient from an integral condition,” International Journal of Pure and Applied Mathematics, vol. 113, no. 4, pp. 139–149, 2017. View at Publisher · View at Google Scholar
  • Makhmud A. Sadybekov, Gulnar Dildabek, and Marina B. Ivanova, “On an Inverse Problem of Reconstructing a Heat Conduction Process from Nonlocal Data,” Advances in Mathematical Physics, vol. 2018, pp. 1–8, 2018. View at Publisher · View at Google Scholar
  • D. G. Orlovsky, and S. I. Piskarev, “On Approximation of Coefficient Inverse Problems for Differential Equations in Functional Spaces,” Journal of Mathematical Sciences, 2018. View at Publisher · View at Google Scholar
  • Mokhtar Kirane, Makhmud A. Sadybekov, and Abdisalam A. Sarsenbi, “On an inverse problem of reconstructing a subdiffusion process from nonlocal data,” Mathematical Methods in the Applied Sciences, 2019. View at Publisher · View at Google Scholar